Increasing stability for the conductivity and attenuation coefficients

Victor Isakov, Ru Yu Lai, Jenn Nan Wang

Research output: Contribution to journalArticle

10 Scopus citations


In this work we consider stability of recovery of the conductivity and attenuation coefficients of the stationary Maxwell and Schrödinger equations from a complete set of (Cauchy) boundary data. By using complex geometrical optics solutions we derive some bounds which can be viewed as an evidence of increasing stability in these inverse problems when the frequency is growing.

Original languageEnglish (US)
Pages (from-to)569-594
Number of pages26
JournalSIAM Journal on Mathematical Analysis
Issue number1
StatePublished - Jan 1 2016
Externally publishedYes



  • Electromagnetic theory
  • Geophysics
  • Inverse problems
  • Stability

Cite this